Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taken ipill after having unprotected sex. Brown spotting before period. Pregnant?

Hi...I am married female with age 26 years, weight 57 kg. and had unprotected s** with my husband. I took i pill for that within 24hrs. I just saw brown spotting few days right before my period date which is probably 9 of every month(since i have almost regular period). I am a bit confused to know is it safe or i am expecting pregnancy. Kindly help to know
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Taking I-pill within 24 hrs following unprotected sex gives more than 95% protection against unwanted pregnancy.

Brown spotting prior to commence of period may indicate pelvic infection, hormonal imbalance, old endometrial tissue and implantation bleeding. You should confirm it by one blood test for beta-HCG & TVS scan.

Following test reports, you need to contact with your gynecologist for next line of management.

Be well & take care.
Answered: Tue, 28 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor